# SDR YENA2025123001300

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOC. FR10 TO FR11 BTW STR2R TO STR3R ON UPPER FUSELAGE; (RESOLVED ON W/O: 1409520 TASKCARD: NR-00048)  REF AEROMAN WO 2025 278/1 NR 2025-622588 EVALUATED DENT LOC. FR10 TO FR11 BTW STR2R TO STR3R ON UPPER FUSELAGE AND WAS FOUND WITHIN LIMITS DUE TO COMPLIES WITH THE ALLOWABLE DAMAGE LIMITS REQUIREMENTS IAW SRM 53-00-11-283-005, THIS DENT IS CATEGORY B AND FURTHER INSPECTIONS ARE REQUIRED. MEASURE ARE: X= 1.277 INCHES, Y= 1.542 INCHES, A= 1.418 INCHES, D=0.031 INCHES, SKIN THICKNESS: 0.047 INCHES I.A.W. SRM  53-11-11-01-C
